MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP., LTD NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A209Y/V803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Loss of consciousness (2418); Low Oxygen Saturation (2477)
Date of Event 01/06/2024
Type of Reportable Event Death
Event or Problem Description
Patient's bp dropped to 93/49 about 15 mins before end of treatment.O2 saturation dropped to 80% and medical emergency activated, 911 called.Patient became unconscious with no pulse.Investigation on dialysis products involved when patient expired during treatment per facility policy.Used blood line saved by facility for investigation.Other devices used: nipro safe touch tulip, code and lot unknown dialysis settings: 3 hrs, 2k2.5ca, bfr 350, dfr 700, 3x/ week treatment.
 
Event or Problem Description
Patient's bp dropped to 93/49 about 15 minutes before end of treatment.O2 saturation dropped to 80% and medical emergency activated, 911 called.Patient became unconscious with no pulse.Investigation on dialysis products involved when patient expired during treatment per facility policy.Used blood line saved by facility for investigation.Other devices used: nipro safe touch tulip, code and lot unknown.Dialysis settings: 3 hours, 2k2.5ca, bfr 350, dfr 700, 3x/week treatment.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
Manufacturer (Section G)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH   13110
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key18794436
Report Number8041145-2024-00002
Device Sequence Number12574828
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL+A209Y/V803
Device Lot Number22F22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR
Patient SexFemale
Patient Weight73 KG